Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Got typhoid for the second time in a month. Recovered and had test done. Report shows titres raised. Am I still having typhoid?

i got typhoid for the second time in month of april. and i was on medication for about 7 days. i got report was s. typhi o 1: 80, h negative.this morning i had a second blood test and it shows s.typhi o 1:160,h 1:80 ...what is the reason for it? am i still suffering from typhoid? please help me.i need an immeadiate reply.
Asked On : Fri, 15 Jun 2012
Answers:  2 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
thanks for ur query on HCM
probably first time u r inadequately treated
u need to have atleast 2 wks of antibiotics except in case of azithromycin
u shoula have a BLOOD culture senstivity testing now
look for that report
in the mean time u go on taking antibiotics and other conservative management
this time it is positive in low titre probably u have 2nd attack
consult ur physician
thank u
Answered: Fri, 15 Jun 2012
I find this answer helpful
Pediatrician Dr. H. Santosh's  Response
first of all it is not important to treat a widal test report unless the patient is symptomatic.
so if you are asymptomatic then do not worry much.
in your case it is important to know if you are going towards a carrier state as there are gall bladder and urinary carriers in typhoid.
next thing is to get vaccinated against typhoid.
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor